African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 242

Full Length Research Paper

Asymptotic behavior of solutions of nonlinear delay differential equations with impulse

Zhang Xiong1* and Huang Lihang2
  1Department of Mathematics, Shaanxi Institute of Education, Shaanxi, xi'an 710061, P.R. China, 2College of Mathematics and Computer Science, Fuzhou University, Fuzhou, 350002, China.
Email: [email protected]

  • Article Number - 4BE50002405
  • Vol.4(5), pp. 208 - 212, May 2011
  •  Accepted: 20 April 2011
  •  Published: 31 May 2011

Article Metrics

  • Articles on Google by: